Existence of three HMOLS of types hn and 2n3 1

F. E. Bennett, C. J. Colbourn, L. Zhu

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


In this paper, we construct 23 new 3 HMOLS of type hn. We also investigate the existence of 3 HMOLS of type 2n31 and show that the necessary condition n ≥ 6 is sufficient for such designs to exist except possibly for 18 values of n, of which n = 31 is the largest. As an application, some improvements for the existence of perfect Mendelsohn designs with block size five are also mentioned.

Original languageEnglish (US)
Pages (from-to)49-65
Number of pages17
JournalDiscrete Mathematics
Issue number1-3
StatePublished - Nov 15 1996
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Existence of three HMOLS of types hn and 2n3 1'. Together they form a unique fingerprint.

Cite this